Adcal Chorea Side Effect Reports
The following Adcal Chorea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chorea, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
This Chorea side effect was reported by a physician from UNITED KINGDOM. A 73-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal (dosage: 1.5 G, 2/d), which was started on May 11, 2005. Concurrently used drugs:
|Chorea, Dementia, Hypernatraemia, Subarachnoid Haemorrhage|
This Chorea Adcal side effect was reported by a physician from UNITED KINGDOM on Apr 26, 2007. A male , 73 years of age, weighting 134.9 lb, was treated with Adcal. The patient presented the following health conditions:
Adcal Chorea Causes and Reviews
Imagine if parts of your body moved when you didn't want them to. If you have a movement disorder, you experience these kinds of impaired movement. Dyskinesia is abnormal uncontrolled movement and is a common symptom of many movement disorders. Tremors are a type of dyskinesia.
Nerve diseases cause many movement disorders, such as Parkinson's disease. Other causes include injuries, autoimmune diseases, infections and certain medicines. Many movement disorders are inherited, which means they run in families.
Treatment varies by disorder. Medicine can cure some disorders. Others get better when an underlying disease is treated. Often, however, there is no cure. In that case, the goal of treatment is to improve symptoms and relieve pain.
Adcal Chorea Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|